# SDR GTIA2023082837442

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 10,997 hours, 4,536 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

FUME EVENT ON FINAL DESCENT STRONG OIL SMELL REPORTED BY AFT AND FWD FA. WE DID GET THE STRONG SMELL ON SHORT FINAL-PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00. NO CONTAMINATION PRESENT AFTER BURNOUT & REMOVAL AND REPLACEMENT OF RECIRCULATION FILTER IAW AMM 21-21-41. A/C GOOD FOR CONTINUE SERVICES.
